# SDR SWAA2024092330419

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR ATTACH BRACKET (LOCATED FWD OF DOOR 551DB FWD OB CORNER) CRACKED.<[01] REMOVED AND REPLACED LH WING REAR SPAR ATTACH BRACKET (LOCATED FWD OF DOOR 551DB FWD OB CORNER PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
